Jul 4, 2005
Thank you Dr. Wohl for answering my question about the Reyataz/Norvir/Truvada/Sustiva regimen and how to take it. I know it is uncommon regimen up to now. But you gave me peace of mind. I have no other choices of meds until there is more new drugs to give with tripanavir....I am saving that for later.
Thank you, again.
| Response from Dr. Wohl
My pleasure. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared To Death
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Red Spots After Anal Sex Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.